# SDR SIMA200524502

- Difficulty date: September 1, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BOS - FLT 4596 - DURING TAXI CREW REPORTED SMOKE IN COCKPIT BUT NOT IN CABIN.  AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE COULD NOT DUPLCIATE DISCREPANCY.  A GOUND ENGINE RUN WITH BOTH ENGINES AND BOTH PACKS OPERATING WAS SATISFACTORY WITH NO SMOKE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
